Laplace Approximation for Divisive Gaussian Processes for Nonstationary Regression. Munoz-Gonzalez, L., Lázaro-Gredilla, M., & Figueiras-Vidal, A. R. IEEE Trans. Pattern Anal. Mach. Intell., 38(3):618-624, 2016.
Laplace Approximation for Divisive Gaussian Processes for Nonstationary Regression. [link]Link  Laplace Approximation for Divisive Gaussian Processes for Nonstationary Regression. [link]Paper  bibtex   
@article{journals/pami/Munoz-GonzalezL16,
  added-at = {2016-02-09T00:00:00.000+0100},
  author = {Munoz-Gonzalez, Luis and Lázaro-Gredilla, Miguel and Figueiras-Vidal, Aníbal R.},
  biburl = {http://www.bibsonomy.org/bibtex/2bbcf683dbe6922d23e5fef4a336d1c9e/dblp},
  ee = {http://doi.ieeecomputersociety.org/10.1109/TPAMI.2015.2452914},
  interhash = {75fb9309f5a8a5fd180b1fa8081e2a80},
  intrahash = {bbcf683dbe6922d23e5fef4a336d1c9e},
  journal = {IEEE Trans. Pattern Anal. Mach. Intell.},
  keywords = {dblp},
  number = 3,
  pages = {618-624},
  timestamp = {2016-02-10T11:34:34.000+0100},
  title = {Laplace Approximation for Divisive Gaussian Processes for Nonstationary Regression.},
  url = {http://dblp.uni-trier.de/db/journals/pami/pami38.html#Munoz-GonzalezL16},
  volume = 38,
  year = 2016
}
Downloads: 0